Journal article icon

Journal article

A note on the theory of positive induction‚ ID*1

Actions


Access Document


Files:
Publisher copy:
10.1007/s00153-009-0168-9
Journal:
Archive for Mathematical Logic More from this journal
Volume:
49
Issue:
2
Pages:
275-281
Publication date:
2010-01-01
DOI:
UUID:
uuid:cfb1a740-820c-45e7-a850-1ed7c806c050
Local pid:
cs:6349
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP